BibTeX record: journals/geoinformatica/CamelliLSWRLY12

download as .bib file

@article{DBLP:journals/geoinformatica/CamelliLSWRLY12,
  author    = {Fernando Camelli and
               Jyh{-}Ming Lien and
               Dayong Shen and
               David W. Wong and
               Matthew Rice and
               Rainald L{\"{o}}hner and
               Chaowei Yang},
  title     = {Generating seamless surfaces for transport and dispersion modeling
               in {GIS}},
  journal   = {GeoInformatica},
  year      = {2012},
  volume    = {16},
  number    = {2},
  pages     = {307--327},
  url       = {http://dx.doi.org/10.1007/s10707-011-0138-3},
  doi       = {10.1007/s10707-011-0138-3},
  timestamp = {Wed, 22 Oct 2014 02:17:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/geoinformatica/CamelliLSWRLY12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}